CrossRef Text and Data Mining
Result of CrossRef Text and Data Mining Search is the related articles with entitled article. If you click link1 or link2 you will be able to reach the full text site of selected articles; however, some links do not show the full text immediately at now. If you click CrossRef Text and Data Mining Download icon, you will be able to get whole list of articles from literature included in CrossRef Text and Data Mining.
Hydrothorax with alveolar-pleural fistula mimicking re-expansion pulmonary edema during liver transplantation: a case report
Jae Hee Woo, Rack Kyung Chung, Hee Jung Baik, Youn Jin Kim
Korean J Anesthesiol. 2015;68(2):184-187.   Published online March 30, 2015
DOI: https://doi.org/10.4097/kjae.2015.68.2.184

Excel Download

Hydrothorax with alveolar-pleural fistula mimicking re-expansion pulmonary edema during liver transplantation: a case report
Korean Journal of Anesthesiology. 2015;68(2):184   Crossref logo
Link1

Re-Expansion Pulmonary Edema
Chest. 1980;77(5):708   Crossref logo
Link1 Link2

Development of alveolar-pleural fistula during hepatectomy - A case report -
Anesthesia and Pain Medicine. 2019;14(4):456-459   Crossref logo
Link1 Link2

Anesthetic management of a pediatric patient with pulmonary arteriovenous fistula undergoing liver transplantation - a case report
Pediatric Transplantation. 2016;20(5):711-716   Crossref logo
Link1

Pulmonary Edema in Patients After Liver Transplantation
Liver Transplantation. 2000;6(4):466-470   Crossref logo
Link1 Link2

Re-expansion Pulmonary Edema after Laparoscopic Bariatric Surgery: A case report
Korean Journal of Anesthesiology. 2005;49(1):114   Crossref logo
Link1

RE-EXPANSION PULMONARY EDEMA AFTER DRAINAGE OF LESS THAN 1 LITER: A CASE REPORT AND LITERATURE REVIEW
Chest. 2019;155(4):255A   Crossref logo
Link1 Link2

Re-Expansion Pulmonary Edema
Chest. 1983;83(1):4   Crossref logo
Link1 Link2

Etiology of Acute Pulmonary Edema During Liver Transplantation
Chest. 2001;119(1):219-223   Crossref logo
Link1 Link2

Isolated left-sided pulmonary edema caused by alemtuzumab (Campath®) during kidney transplantation
Transplant International. 2010;23(8):851-854   Crossref logo
Link1